# SDR EISA97026

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WS 686.5, CRACKED FLANGE ON TOP STRINGER, 23 INCHES AFT OF LEADING EDGE.  FABRICATED AND INSTALLED REPAIR ANGLE PER SRM 57-10-4.  (M)
